# SDR DALA2024051905327

- Difficulty date: May 10, 2024
- Submitted: May 19, 2024
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 76,632 hours, 31,886 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cockpit L1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3703, SECTION IV HFEC INSPECTION PER ER/A 617372-14 REV A ISSUED FOR PERMANENT REPAIR OF THE #1 LH FLIGHT COMPARMENT WINDOW FRAME REPAIR. FOLLOW ON ACTION IS REQUIRED. CORRECTIVE ACTION: REMOVED DAMAGED AREA AND INSTALLED REPAIR DOUBLER AND TRIPLER PER ER/A 617372-14 SECTION IV AND V. (LP 0335653)
